# SDR SIMA200815101

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Aircraft time: 27,817 hours, 30,149 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3204 ON ABORTED TAKEOFF AT 100 KTS, NR 1 ENGINE PROP RPM GAUGE WENT TO 1440 RPM, DURING ABORT POWER LEVERS TO FLIGHT IDLE NR 1 PROP RPM STAYED ABOVE 1300 RPM FOR AT LEAST 3 SECONDS.
